# SDR HALA2019010700012

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 14,650 hours, 2,282 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU LOW OIL LEVEL ADVISORY. PERFORMED TSM 49-00-00-810-815-A. FOUND APU OIL LEVEL LOW. SERVICED APU PER AMM 12-13-49. NO LEAKS NOTED. OK FOR SVC.
